- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 840936, 5 pages
Semiholonomic Second Order Connections Associated with Material Bodies
Institute of Mathematics, Faculty of Mechanical Engineering, Brno University of Technology, Technická 2, 616 69 Brno, Czech Republic
Received 24 August 2012; Revised 12 November 2012; Accepted 13 November 2012
Academic Editor: Baolin Wang
Copyright © 2013 Jaroslav Hrdina and Petr Vašík. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- M. Epstein and M. Elżanowski, Material Inhomogeneities and Their Evolution, Interaction of Mechanics and Mathematics, Springer, Berlin, Germany, 2007.
- M. Epstein, The Geometrical Language of Continuum Mechanics, Cambridge University Press, Cambridge, UK, 2010.
- I. Kolář, P. W. Michor, and J. Slovák, Natural Operations in Differential Geometry, Springer, Berlin, Germany, 1993.
- J. Virsik, “On the holonomity of higher order connections,” Cahiers de Topologie et Geometrie Differentielle Categoriques, vol. 12, pp. 197–212, 1971.
- P. Vašík, “Transformations of semiholonomic 2- and 3-jets and semiholonomic prolongation of connections,” Proceedings of the Estonian Academy of Sciences, vol. 59, no. 4, pp. 375–380, 2010.
- G. Atanasiu, V. Balan, N. Brînzei, and M. Rahula, Differential Geometric Structures: Tangent Bundles, Connections in Bundles, Exponential Law in the Jet Space, Librokom, Moscow, Russia, 2010.
- M. Rahula, P. Vašík, and N. Voicu, “Tangent structures: sector-forms, jets and connections,” Journal of Physics: Conference Series, vol. 346, Article ID 012023, 2012.
- M. Doupovec and W. M. Mikulski, “Reduction theorems for principal and classical connections,” Acta Mathematica Sinica, English Series, vol. 26, no. 1, pp. 169–184, 2010.
- P. Vašík, “On the Ehresmann prolongation,” Annales Universitatis Mariae Curie-Skłodowska A, vol. 61, pp. 145–153, 2007.
- M. Rahula, New Problems in Differential Geometry, vol. 8, World Scientific Publishing, River Edge, NJ, USA, 1993.
- W. M. Mikulski, “Natural transformations transforming functions and vector fields to functions on some natural bundles,” Mathematica Bohemica, vol. 117, no. 2, pp. 217–223, 1992.